T Nation

HGH Injection Site Swelling

Need some info? Just started using HGH about 10 days ago the last three shots (about 3iu per shot) have caused swelling on my belly. It looks like a spider bite almost, red, swollen, and little tender. The first two have shrunk in size from about a quarter sized welt down to just a little red spot about a quarter of its initial size. However the one I did this morning is a little bigger then a quarter. I assume it will calm down and shrink a bit as the other two did. I alcohol swab my belly and the tops of the vials always use a new syringe. Has anyone ever had this happen? Any suggestions on what is happening? Should I be alarmed?

This post was flagged by the community and is temporarily hidden.

What is it reconstituted with?

The HGH I have is 191aa not 192aa… I have talked to a few other people that had similar problems and switched to intramuscular injections and did not have any issues… I know that this is a common effect of the 192 but I know this is 191aa… I also know that some peoples bodies just react differently to different things.

Is there any other spots you could reccomend for my injection sites (love handles, butt fat, etc.). I just wanna give the belly tissue a little rest untill the swelling goes down. It is not horrible but it is uncomfortable and ugly looking. I was wondering about intramuscular injections and everything about them? If this does not go away with my sensitive skin I will start doing it intramuscular… Please help me out or direct me to a site or past post that can answer my questions…

This post was flagged by the community and is temporarily hidden.

I think you are right BBB… Your reasoning sounds very logical of what happened… I have been reading most of your posts about HGH and you obviously are very knowledgable about the issue. I guess I’m not positive it is 191aa but it is Kefei blue top and when I looked it up it said it is 191aa. And several people I know have used it for years and still using it with no issues, I definitley want to salvage it because I have 6 months of it… If there is no way to do sub-q shots with out having this reaction? I want to do IM shots.

With your knowledge can you direct me or set me up a protocol to follow? As I said I have been doing about 2.75 to 3 iu a day every morn I have already noticed that I have better skin tone I felt a little tighter untill my stomach started swelling. I’m also on test e about 600-700 mg a week and a bit of letro. I also have been running t-3 but minimal amounts because I have heard some good arguments that t-4 should be taken while on GH and not t-3.

Please drop some knowledge on me and square me away. I will be in debt to you sir.

This post was flagged by the community and is temporarily hidden.

SO you are saying basically it is a bad brand?? Should I just not use it?? Or what?? How soon did you notice the liver pain?? Can you reccomend a different brand? Should I even try it IM or try and get something different, as I said I did spend a lot of money on it and have 6 months of it but if it is bad for me and will hurt my health I dont want it?

This post was flagged by the community and is temporarily hidden.

Any brand reccomendations? I thought kefei was good but now I don’t…